# SDR P5CA2017050800132

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG RT THRUST REVERSER CENTER ACTUATOR SUPPORT FITTING FOUND CRACKED.  THE SUPPORT FITTING WAS REPAIRED IAW AMM 78-31-10-308-014-H00, REV 120A.
